# SDR DXTA2009040603583

- Difficulty date: April 3, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 3,870 hours, 2,426 cycles
- System (JASC): 2700 · Flight Control System
- Part: Bellcrank
- Condition: Stiff
- Location: Flt Controls
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ROLL CONTROL IS VERY TIGHT IN BOTH DIRECTIONS.  INVESTIGATED AND FOUND RT SPOILER BELLCRANK STIFF, LUBRICATED AND OPS CHECK WAS SATISFACTORY IAW  MM 27-12-03.
